# SDR AALA2019031989023

- Difficulty date: March 17, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N772XF
- Make and model: Airbus A319-112
- Aircraft serial: 1997
- Aircraft time: 52,742 hours, 25,745 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: FE240004
- Part serial: 4860
- Condition: Broken
- Location: Door Assist
- Part time: 52,742 hours, 25,745 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE LEFT AFT DOOR ASSIST CYLINDER HAD A TENSION SPRING AND ADJUSTMENT SCREW BROKEN.  REMOVED AND REPLACED THE DOOR ASSIST CYLINDER IAW AMM 52-13-14.
